Analysis of a type of nonsmooth dynamical systems

Guofeng Zhang, Guanrong Chen, Tongwen Chen, Yanping Lin

Research output: Journal article publicationJournal articleAcademic researchpeer-review

5 Citations (Scopus)

Abstract

In this paper, a class of nonsmooth dynamical systems is analyzed. Extensive simulations reveal the chaotic behavior in these systems. By introducing a parameter, a chain of systems with one end being a linear stable system and the other being a chaotic system is constructed. Then the phase transition process through the chain is investigated as the parameter varies. Difficulties involved in analyzing this class of systems are also discussed.
Original languageEnglish
Pages (from-to)1153-1164
Number of pages12
JournalChaos, Solitons and Fractals
Volume30
Issue number5
DOIs
Publication statusPublished - 1 Dec 2006
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Cite this